# SDR P5CA2021082700334

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Broken
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG. FIRE LP1 ON STS( TRANS TO MDDR 152552 IAW MEL 26-11-01-01 CAT C DUE 06SEP21 PLACARD INSTALLED.  /  REF L/P 1394939  PERFORMED BITE TEST IAW TASK26-11-00-815-804 FOUND WIRE TERMINAL BROKEN. REPLACED WIRE TERMINAL LOOP TEST PASS. AND MESSAGE CLEARED. THIS CLEARS MDDR 152552. )
